# SDR AWXA200400521

- Difficulty date: May 5, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Component: Elevator
- Component part number: 65C25746132SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND GRAPHITE FIBER DELAMINATED OFF THE UPPER HONEYCOMB SURFACE PANEL OF THE RT ELEVATOR AT ELEV STA 65.  MAINTENANCE PREPARED SURFACE AND BONDED REPAIR PLIES TO RT ELEVATOR UPPER HONEYCOMB SURFACE PANEL ELEV STA 65 TO ELEV STA 73 IAW B737-300 SRM 51-70-04 FIG 10.
